Blood Pressure Home > Avalide Overdose

Treating an Avalide Overdose

If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication that is absorbed into the bloodstream.
 
In addition, treatment may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive care for an Avalide overdose may include:
 
  • Fluids through an intravenous (IV) line
  • Close monitoring of blood pressure, blood electrolytes, and the heart and kidneys
  • Medications to increase blood pressure.
 
Kidney dialysis is not thought to help remove Avalide from the body.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on this medication.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.